MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAH
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that buttons were slow to respond to commands and insulin pump had code errors.The customer¿s blood glucose level was unknown.The motor sound during rewind, changing batteries every 2 weeks and often rejects new batteries.The customer also stated that insulin pump had no delivery alarm and large cracks.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received with cracked battery tube thread noted.All buttons functioning properly.No button error alarm during testing.No moisture or corroded keypad found.No flatted keypad.Connector was inspected and locked on lcd board.Device passed displacement test, rewind test, basic occlusion test, prime/a33 test, excessive no delivery test , occlusion test, off no power test, self test and all operating currents test.No unexpected low battery alarm were noted.No anomaly noted during testing.

Brand Name
530G INSULIN PUMP MMT-551NAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8698962
Report Number2032227-2019-16412
Device Sequence Number11246694
Product Code OZO
UDI-Device Identifier00643169404267
UDI-Public(01)00643169404267
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAH
Device Catalogue NumberMMT-551NAH
Device Lot NumberA3551NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight160